# SDR UPS07651162

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP MOMENTARY ODOR OF BURNING RUBBER IN COCKPIT WHILE IN DESCENT THROUGH 263000 FT.  FLT IDLE, EAI ON AND BOTH PACKS ON.  UPON LEVEL OFF AT 24000 FT ODOR WENT AWAY AND DID NOT RETURN.  VERIFIED DURING ENGINE RUNS, NO ODOR DETECTED.  DISCUSSED WITH AMC AND W/CREW, NO DEFECTS NOTED.  A/C OK TO CONTINUE.
